Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 31 found articles
 
 
  Critical semilinear equations on the Heisenberg group
 
 
Title: Critical semilinear equations on the Heisenberg group
Author: Lanconelli, E.
Appeared in: Annali dell'Università di Ferrara. Sezione 7, Scienze matematiche
Paging: Volume 45 () nr. 1 pages 187-195
Year: 2008-01-30
Contents:
Publisher: Springer-Verlag, Milan
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands